Couldn't find what you looking for?

TRY OUR SEARCH!


I think my doctor prescribed me Immodium AD for controlling and relieving the symptoms of diarrhea. I had and traveler’s diarrhea and the one associated with inflammatory bowel diseases. I take this medicine by mouth, as oral liquid. Lately I have noticed some strange symptoms such as vomiting is. That made me worries, so I would like to know if that is one problem more or just side effect of this one.

Loading...


You shouldn’t be worry, because this is one of the regularly side effects of Immodium AD. You should report it to your doctor if you take this medicine more then one week without consulting. Some side effects that you may notice and report them to your doctor are black or bloody stools, bloated, swollen feeling in your abdomen, blurred vision, loss of appetite, skin rash and stomach pain. There are also some side effects that usually do not require medical attention. That mean you don’t have to report them immediately to your health provider, only if they continue or are bothersome. In this group are symptoms such as drowsiness or dizziness, dry mouth, constipation, nausea, vomiting and tiredness. If your symptoms do not improve after taking Immodium AD for two days you may have problem that needs further evaluation. Important is that you try not to drive, use machinery, or do anything that needs mental alertness until you know how Immodium AD affects you. Alcohol may increase possible drowsiness and dizziness so avoid alcohol drinks for now.
Reply

Loading...